| Model Number |
CYF-VA2 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device inspection, the cysto-nephro videoscope exhibited foreign materials in the forceps channel.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Based on the results from the investigation, a leakage defect was confirmed, which most likely attributed to the reprocessing not being completed according to the instruction for use (ifu), causing the foreign matter to remain the device.It was not possible to identify the foreign matter.A definitive root cause could not be determined.The event can be detected and prevented in accordance with the following ifu.The detection method is described in chapter 5: safety in cleaning, disinfection and sterilization.Chapter 6: application and conditions of cleaning, disinfection and sterilization chapter 7 cleaning, disinfection, and sterilization procedures.Chapter 8 combination with cleaning and disinfection equipment.Olympus will continue to monitor field performance for this device.